Accession Number : AD0772038

Title :   A Case of Anaphylactic Shock after a One-Time Injection of 4 Units of Insulin,

Corporate Author : FOREIGN TECHNOLOGY DIV WRIGHT-PATTERSON AFB OHIO

Personal Author(s) : Soboleva,M. S. ; Mozhaitseva,A. G. ; Durniyan,M. A.

Report Date : 30 NOV 1973

Pagination or Media Count : 7

Abstract : In the literature there are reports on allergic reactions, arising as a result of insulin injection. Reactions of a local type--hyperemia, pain, swelling in the injected area, and a reaction of a general type--nettle rash, itching of the skin, angioneurotic edema, fever, arthraglia. Khanauer, Betson in extremely rare cases assume the possibility of anaphylactic shock. The authors observed serious anaphylactic shock having developed following a one-time hypodermic injection of four units of insulin.

Descriptors :   *Insulin, *Anaphylaxis, *Allergic diseases, Pancreas, Metabolism, Physiology, USSR, Translations, Shock(Pathology), Patients, Humans

Subject Categories : Medicine and Medical Research
      Pharmacology

Distribution Statement : APPROVED FOR PUBLIC RELEASE